# SDR SWAA2021102724525

- Difficulty date: September 29, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 46,043 hours, 27,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT RBL 21; WL 154; BS 727E+18.   REMOVED CORROSION ON FLOOR TO SIDEWALL SUPPORT, MEASURES  L=0.750,  W=0.300, D=0.008'.  ORIGINAL 0.040', REMOVED=0.008', REMAINING THICKNESS 0.032'. THE SIDEWALL SUPPORT IS OUT OF LIMITS. IAW SRM 53-00-53-1A-2, ALLOWABLE DAMAGE 2, STEP 4.2A.  INSPECTED AND VERIFIED ACTION 1;2.  THIS DISCREPANCY WILL ACCOMPLISHED ON CARD TTG8Q006Q898.  .
